# SDR AALA202104029007

- Difficulty date: April 1, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 25,772 hours, 2,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Part serial: F13496
- Condition: No Test
- Location: Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WHILE ACCOMPLISHING 1R DOOR EPAS RESERVOIR INSPECTION, FUNCTIONAL TEST FAILED. REPLACED EPAS BATTERY PACK IAW AMM 52-12-28, OPS CHECK GOOD.
